# SDR AALA20121107020

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 6,175 hours, 2,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING/CORROSION ON LAVATORY VENT PORT ON FUSELAGE SKIN FROM STATION 907 TO 927.  REMOVED CORROSION IN ACCORDANCE WITH SRM 51-10-02 AND ENGINEERING AUTHORIZATION B737-026880.
